International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
 
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   
 
CASE REPORT
Year : 2014  |  Volume : 6  |  Issue : 1  |  Page : 23-24

Trichomegaly of eyelashes after treatment with erlotinib in carcinoma pancreas


1 Department of Medical Oncology, Rajiv Gandhi Cancer Institute and Research Centre, New Delhi, India
2 Department of Pathology, University College of Medical Sciences, Guru Teg Bahadur Hospital, New Delhi, India

Correspondence Address:
Varun Goel
Department of Medical Oncology, Rajiv Gandhi Cancer Institute and Research Centre, Rohini, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0974-7753.136755

Rights and Permissions

Epidermal growth factor receptor (EGFR) inhibitors have been widely used for the treatment of epithelial malignancies. A wide spectrum of skin toxicities have been described in patients receiving EGFR inhibitors. Trichomegaly, especially of the eyelashes is a rare side effect of this therapy. We report a case of trichomegaly of eyelashes in a 39-year-old male, a case of carcinoma pancreas. This side-effect of these medications gives prospects as a therapy to stimulate the growth of hair.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1742    
    Printed33    
    Emailed1    
    PDF Downloaded19    
    Comments [Add]    

Recommend this journal